# SDR CALA2023060501751

- Difficulty date: June 1, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N26902
- Make and model: Boeing 787-8
- Aircraft serial: 34822
- Aircraft time: 40,994 hours, 5,093 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Control Module
- Part number: 182558001
- Part serial: 071200079
- Condition: Damaged
- Location: Main E&E
- Part time: 40,993 hours, 5,093 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CCR POWER CONTROL MODULE ANY POWER CONTROL MODULES (PCMS) IN EITHER LEFT AND RIGHT COMMON COMPUTING RESOURCE (CCR) HAS FAILED WITH ANY ONE OR MORE OF THE FOLLOWING CONDITIONS:1) ANY OF THE PCM FUNCTIONS/OUTPUTS IS AFF ECTED. REPLACED LEFT CCR FAN AND CABINET AS AN ASSEMBLY. REMOVED AND REPLACED L CCR PCM2.  GROUND TEST GOOD NO FUTHER FAULT NOTED AT THIS TIME.
